CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Inference in a mixture additive hazards cure model 期刊论文
STATISTICS AND ITS INTERFACE, 2021, 卷号: 14, 期号: 3, 页码: 323-338
Authors:  Han, Dongxiao;  He, Haijin;  Sun, Liuquan;  Song, Xinyuan;  Xu, Wei
Favorite  |  View/Download:84/0  |  Submit date:2021/04/26
Additive hazards model  Cure model  Estimating equation  Logistic regression  Mixture  Model checking  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:141/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
Testing Association between Mixed Type Outcomes and Covariates Jointly by the Use of a Latent Variable 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 期号: 8006, 页码: 10
Authors:  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang;  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang
View  |  Adobe PDF(2766Kb)  |  Favorite  |  View/Download:249/60  |  Submit date:2018/07/30
Empirical likelihood inference for logistic equation with random perturbation 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2014, 卷号: 27, 期号: 2, 页码: 350-359
Authors:  Hu Xuemei
Favorite  |  View/Download:50/0  |  Submit date:2021/01/14
MOMENT RESTRICTIONS  Empirical likelihood ratio statistic  estimating equations  logistic equation with random perturbation  maximum empirical likelihood estimations  maximum likelihood estimation  
Modeling of the prevention and control of forest pest 期刊论文
JOURNAL OF BIOLOGICAL SYSTEMS, 2007, 卷号: 15, 期号: 4, 页码: 539-550
Authors:  Xu, Weijian;  Chen, Shidong;  Chen, Lansun
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
impulses  logistic equation  boundary value problem  forest pests  
Global attractivity of positive periodic solution to periodic Lotka-Volterra competition systems with pure delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 228, 期号: 2, 页码: 580-610
Authors:  Tang, Xianhua;  Cao, Daomin;  Zou, Xingfu
Favorite  |  View/Download:83/0  |  Submit date:2018/07/30
positive periodic solution  Lotka-Volterra competition system  Pure delay  3/2-type conditions  global attractivity  
Optimal impulsive control in periodic ecosystem 期刊论文
SYSTEMS & CONTROL LETTERS, 2006, 卷号: 55, 期号: 7, 页码: 558-565
Authors:  Xiao, Y;  Cheng, DZ;  Qin, HS
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
optimal impulsive harvesting policy  logistic equation  impulsive effects  periodic solutions  maximum annual-sustainable yield  
Existence of positive periodic solution of periodic time-dependent predator-prey system with impulsive effects 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2004, 卷号: 20, 期号: 3, 页码: 423-432
Authors:  Hui, J;  Chen, LS
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
existence  stability  periodic solution  impulsive effects  
Global attractivity in a "food-limited" population model with impulsive effects 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 292, 期号: 1, 页码: 211-221
Authors:  Tang, SY;  Chen, LS
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Permanence and extinction in logistic and Lotka-Volterra systems with diffusion 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2001, 卷号: 258, 期号: 2, 页码: 512-535
Authors:  Cui, JG;  Chen, LS
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
logistic equation  Lotka-Volterra system  diffusion  permanence  extinction  periodic solution  stability